Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    eye health
    avatar
    Anon_4527 posted:
    this question is perhaps a bit off topic, but please respond if possible.

    My darling baby gave me a case of pinkeye (in the left eye). I was prescribed Gentamicin .3% eye drops. I was instructed to apply 1-2 drops every 2-4 hours for seven days. By day 4, I had run out. I was clearly applying too many drops at once (perhaps 3-4 drops each time). The doctor did honor a refill but mentioned she was concerned I had gone through the whole bottle so quickly. But quite honestly I never felt like the drops were getting in there completely (so I used more than suggested). Could I have done damage to my eye? My pinkeye is clearing and I don't notice any stinging or pain (other than a bit of discomfort that accompanies the pinkeye). Thank you.
    Reply
     
    avatar
    tlkittycat1968 responded:
    The drug is an antibiotic so you should be fine. I did a search on WebMD and there wasn't anything about using too much. More than likely, any extra drops drained from your eye.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.